# SDR USAA001300

- Difficulty date: August 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 1 INCH BY 6 INCHES, FRAME 967 BETWEEN S24L AND S25L.  INSTALLED DOUBLER AND NEW SHEAR PER SRM 53-00-07 FIG 205.  (M)
